# SDR DALA2018120607072

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 61,384 hours, 22,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

39D SEAT E-PATH BRACKET BROKEN. REPLACED BRACKET.
